MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 3 ND WATER HOSE KIT; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 3 ND WATER HOSE KIT; CPBP HEAT EXCHANGER
Model Number 5303030
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest is still pending receipt of the alleged device.Quest will file a supplemental report at the completion of the investigation.
 
Event or Problem Description
It was reported to quest medical of an alleged issue with water hose connector 5303030.Per the report, after the induction dose, the water line hose connector disconnected, spraying water into the sterile field.Instruments had to be changed out and the patient was put on additional antibiotics.No patient complications were reported.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.Communication with the user facility, communications with the user facility of the device determined that the failure was likely due to user error when positioning the connection of the tube.It was noted that there were no patient complications.
 
Event or Problem Description

Brand Name
MPS 3 ND WATER HOSE KIT
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key15136073
Report Number1649914-2022-00019
Device Sequence Number12089227
Product Code DTR
UDI-Device Identifier20634624530335
UDI-Public20634624530335
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K200438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5303030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown